Differential and Integral Equations

On the stability of the zero solution of a one-dimensional mathematical model of viscoelasticity

V. P. Orlov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 89-101.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569636

Mathematical Reviews number (MathSciNet)
MR1079612

Zentralblatt MATH identifier
0732.73021

Subjects
Primary: 35Q99: None of the above, but in this section
Secondary: 73F15

Citation

Orlov, V. P. On the stability of the zero solution of a one-dimensional mathematical model of viscoelasticity. Differential Integral Equations 4 (1991), no. 1, 89--101. https://projecteuclid.org/euclid.die/1371569636


Export citation